# SDR MASA20220426206

- Difficulty date: March 18, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 43,484 hours, 34,205 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: SH670316337
- Part serial: NA
- Condition: Corroded
- Location: E/E
- Part time: 43,484 hours, 34,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL FUSELAGE SKIN WAS FOUND BTW FS 305-315 (SETTLEMENT AREA OF STRG 21R)
CORROSION ON INTERNAL FUSELAGE SKIN WAS FOUND BTW FS 305-315 (SETTLEMENT AREA OF STRG 21R) WAS REPAIRED PER EA 81-2022-044 REV. IR
